# SDR AALA200800122

- Difficulty date: January 21, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N626AA
- Make and model: Boeing 757223
- Aircraft serial: 24584
- Aircraft time: 55,274 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain
- Condition: Cracked
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ORD INFLIGHT T538/21JAN - RIGHT HYDRAULIC QUANTITY INDICATION ILLUMINATED SHOWING DECREASE IN FLIGHT.  LANDED ORD WITHOUT INCIDENT.  FOUND HYDRAULIC DRAIN ON NR 2 ENGINE CRACKED.  REPLACED HYDRAULIC DRAIN ON NUMBER TWO ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
